Advanced Search
MyIDEAS: Login to save this article or follow this journal

Statistical Equilibrium in One-Step Forward Looking Economic Models

Contents:

Author Info

  • Krebs, Tom

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WJ3-45S938X-30/2/68ade3c94b957ec66f24ff39aef97d59
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Theory.

Volume (Year): 73 (1997)
Issue (Month): 2 (April)
Pages: 365-394

as in new window
Handle: RePEc:eee:jetheo:v:73:y:1997:i:2:p:365-394

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. John Geanakoplos & Andreu Mas-Colell, 1985. "Real Indeterminacy with Financial Assets," Cowles Foundation Discussion Papers 770R, Cowles Foundation for Research in Economics, Yale University, revised Oct 1985.
  2. Peck, James & Shell, Karl, 1991. "Market Uncertainty: Correlated and Sunspot Equilibria in Imperfectly Competitive Economies," Review of Economic Studies, Wiley Blackwell, vol. 58(5), pages 1011-29, October.
  3. Debreu, Gerard, 1970. "Economies with a Finite Set of Equilibria," Econometrica, Econometric Society, vol. 38(3), pages 387-92, May.
  4. Farmer Roger E. A. & Guo Jang-Ting, 1994. "Real Business Cycles and the Animal Spirits Hypothesis," Journal of Economic Theory, Elsevier, vol. 63(1), pages 42-72, June.
  5. Chiappori, P.A. & Geoffard, P.Y. & Guesnerie, R., 1990. "Sunspot Fluctuations around a Steady State: The Case of Multidimensional One-Step forward Looking Economic Models," DELTA Working Papers 90-02, DELTA (Ecole normale supérieure).
  6. Spear, Stephen E., 1984. "Sufficient conditions for the existence of sunspot equilibria," Journal of Economic Theory, Elsevier, vol. 34(2), pages 360-370, December.
  7. Azariadis, Costas & Guesnerie, Roger, 1986. "Sunspots and Cycles," Review of Economic Studies, Wiley Blackwell, vol. 53(5), pages 725-37, October.
  8. Taylor, John B, 1977. "Conditions for Unique Solutions in Stochastic Macroeconomic Models with Rational Expectations," Econometrica, Econometric Society, vol. 45(6), pages 1377-85, September.
  9. Chiappori, P.A. & Guesnerie, R., 1990. "Sunspot Equilibria in Sequential Markets Models," DELTA Working Papers 90-05, DELTA (Ecole normale supérieure).
  10. R. Aumann, 2010. "Subjectivity and Correlation in Randomized Strategies," Levine's Working Paper Archive 389, David K. Levine.
  11. Spear, Stephen E., 1985. "Rational expectations in the overlapping generations model," Journal of Economic Theory, Elsevier, vol. 35(2), pages 251-275, August.
  12. Manuelli, Rodolfo & Peck, James, 1992. "Sunspot-like effects of random endowments," Journal of Economic Dynamics and Control, Elsevier, vol. 16(2), pages 193-206, April.
  13. Spear, Stephen E. & Srivastava, Sanjay & Woodford, Michael, 1990. "Indeterminacy of stationary equilibrium in stochastic overlapping generations models," Journal of Economic Theory, Elsevier, vol. 50(2), pages 265-284, April.
  14. Spear, Stephen E. & Srivastava, Sanjay, 1986. "Markov rational expectations equilibria in an overlapping generations model," Journal of Economic Theory, Elsevier, vol. 38(1), pages 35-62, February.
  15. Duffie, Darrell, et al, 1994. "Stationary Markov Equilibria," Econometrica, Econometric Society, vol. 62(4), pages 745-81, July.
  16. Shiller, Robert J., 1978. "Rational expectations and the dynamic structure of macroeconomic models : A critical review," Journal of Monetary Economics, Elsevier, vol. 4(1), pages 1-44, January.
  17. Roy Radner, 1997. "Rational Expectations Equilibrium: Generic Existence and the Information Revealed by Prices," Levine's Working Paper Archive 1594, David K. Levine.
  18. Engle, Robert F, 1982. "Autoregressive Conditional Heteroscedasticity with Estimates of the Variance of United Kingdom Inflation," Econometrica, Econometric Society, vol. 50(4), pages 987-1007, July.
  19. Tim Bollerslev, 1986. "Generalized autoregressive conditional heteroskedasticity," EERI Research Paper Series EERI RP 1986/01, Economics and Econometrics Research Institute (EERI), Brussels.
  20. Radner, Roy, 1979. "Rational Expectations Equilibrium: Generic Existence and the Information Revealed by Prices," Econometrica, Econometric Society, vol. 47(3), pages 655-78, May.
  21. Lucas, Robert E, Jr, 1978. "Asset Prices in an Exchange Economy," Econometrica, Econometric Society, vol. 46(6), pages 1429-45, November.
  22. Azariadis, Costas, 1981. "Self-fulfilling prophecies," Journal of Economic Theory, Elsevier, vol. 25(3), pages 380-396, December.
  23. Cass, David & Shell, Karl, 1983. "Do Sunspots Matter?," Journal of Political Economy, University of Chicago Press, vol. 91(2), pages 193-227, April.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Jörnsten, Kurt & Ubøe, Jan, 2005. "Efficient Statistical Equilibria in Markets," Discussion Papers 2005/2, Department of Business and Management Science, Norwegian School of Economics.
  2. Jörnsten, Kurt & Ubøe, Jan, 2010. "Quantification of preferences in markets," Journal of Mathematical Economics, Elsevier, vol. 46(4), pages 453-466, July.
  3. Takeoka, Norio, 2006. "Stationary Markov equilibria on a non-compact self-justified set," Journal of Mathematical Economics, Elsevier, vol. 42(3), pages 269-290, June.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:73:y:1997:i:2:p:365-394. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.